# SDR AALA202301105465

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 29,312 hours, 12,497 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BIFOLD DOOR ON LAVATORY D AFT LEFT VERY DIFFICULT TO OPEN AND CLOSE. FOUND DOOR THRESHOLD SCREWS LOOSE AND DOOR HAD DIFFICULTY SLIDING ACROSS THRESHOLD DURING OPEN AND CLOSE. SECURED SCREWS AND CLEANED STICKY SUBSTANCE OFF THRESHOLD.
